Journal of Nonlinear Mathematical Physics

Volume 4, Issue 1-2, May 1997, Pages 114 - 116

Conditional Invariance and Exact Solutions of a Nonlinear System

Authors
Pavlo Myronyk, Natalia Bubenchikova
Corresponding Author
Pavlo Myronyk
Available Online 1 May 1997.
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.14How to use a DOI?
Abstract
The Lie and Q-conditional invariance of one nonlinear system of PDEs of the thirdorder is searched. The ansatze have been built which reduce the PDEs system to ODEs. The classes of exact solutions of the given system are obtained. The relation between the Korteweg-de Vries equation and Harry-Dym equation has been established.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
4 - 1-2
Pages
114 - 116
Publication Date
1997/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.14How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Pavlo Myronyk
AU  - Natalia Bubenchikova
PY  - 1997
DA  - 1997/05
TI  - Conditional Invariance and Exact Solutions of a Nonlinear System
JO  - Journal of Nonlinear Mathematical Physics
SP  - 114
EP  - 116
VL  - 4
IS  - 1-2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1997.4.1-2.14
DO  - https://doi.org/10.2991/jnmp.1997.4.1-2.14
ID  - Myronyk1997
ER  -